Alert archive / Alabama / Wind Advisories in 2024

Wind Advisory 1, NWS Birmingham, AL

January 7, 202439 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Jan 7, 2024, 1:35 PM CST for 39 counties in Alabama. It took effect at Jan 8, 2024, 3:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2024, 1:35 PM CST (19:35 UTC)
In effect from
Jan 8, 2024, 3:00 PM CST
Expired
Jan 10, 2024, 12:00 AM CST
In force
33 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2024-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2024-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
115 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WWUS74 KBMX 071935
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
135 PM CST Sun Jan 7 2024

ALZ011>015-017>050-081200-
/O.NEW.KBMX.WI.Y.0001.240108T2100Z-240110T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
135 PM CST Sun Jan 7 2024

...WIND ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST TUESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 to 50 mph.

* WHERE...All of central Alabama.

* WHEN...From 3 PM Monday to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
053 
WWUS74 KBMX 081025
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
425 AM CST Mon Jan 8 2024

ALZ011>015-017>050-082100-
/O.CON.KBMX.WI.Y.0001.240108T2100Z-240110T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
425 AM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST TUESDAY...

* WHAT...Winds 15 to 25 mph. Gusts of 40 to 45 mph possible 
  tonight and into Tuesday morning.

* WHERE...All of central Alabama.

* WHEN...From 3 PM Monday to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
799 
WWUS74 KBMX 081855
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1255 PM CST Mon Jan 8 2024

ALZ011>015-017>050-090600-
/O.CON.KBMX.WI.Y.0001.240108T2100Z-240110T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
1255 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY...

* WHAT...Winds 15 to 25 mph. Gusts of 40 to 45 mph possible 
  tonight and into Tuesday morning.

* WHERE...All of central Alabama.

* WHEN...From 3 PM this afternoon to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
200 
WWUS74 KBMX 090409
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1009 PM CST Mon Jan 8 2024

ALZ011>015-017>050-091300-
/O.CON.KBMX.WI.Y.0001.000000T0000Z-240110T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
1009 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY...

* WHAT...Winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...All of central Alabama.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
317 
WWUS74 KBMX 091150
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
550 AM CST Tue Jan 9 2024

ALZ011>015-017>050-100000-
/O.CON.KBMX.WI.Y.0001.000000T0000Z-240110T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
550 AM CST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...All of central Alabama.

* WHEN...Until 6 PM CST Today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
876 
WWUS74 KBMX 091630
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1030 AM CST Tue Jan 9 2024

ALZ011>015-017>050-100600-
/O.EXT.KBMX.WI.Y.0001.000000T0000Z-240110T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
1030 AM CST Tue Jan 9 2024

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...All of central Alabama.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Jan 7, 12:34 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 7, 12:34 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Birmingham AL
1234 PM CST Sun Jan 7 2024

...New SHORT TERM, AVIATION...

.SHORT TERM...
(This afternoon through Monday)
Issued at 1228 PM CST SUN JAN 7 2024

We're enjoying the calm before the storm this afternoon with high
pressure building across the Southeast. Clouds will continue to
diminish with skies becoming mostly sunny. Zonal flow aloft will
provide cool but relatively mild conditions this afternoon despite
being post-frontal. Highs will be in the upper 40s in the northeast
due to the lingering low-level clouds, but areas with sun will warm
into the lower to mid 50s.

With clear skies and calm winds tonight, temperatures should fall
into the upper 20s north to mid 30s south. Some river fog may
develop, but winds will start to increase early tomorrow morning, so
not expecting widespread fog development.

The surface ridge will shift east of the area tomorrow as the next
weather system begins taking shape over the Southern Plains. Winds
will increase throughout the day as the pressure gradient becomes
enhanced in between the region of high pressure along the East Coast
and the deepening surface low over northern Texas and Oklahoma.
Although the system will remain west of Central Alabama tomorrow, we
will still see increasing rain chances across the west/southwest
late in the afternoon due to increasing isentropic lift and deep,
southerly moisture advection, but most of the day will be dry with
temperatures reaching the lower to upper 50s. Wind gusts will be
approaching Advisory criteria late in the day with conditions
further deteriorating as we head into Monday night.

86/Martin

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 337 AM CST SUN JAN 7 2024

A deep trough will continue to amplify over the western CONUS today,
with a deep upper low forming over northeast New Mexico by tomorrow
morning as the trough phases with the southern stream. The upper low
will continue to deepen as it moves across eastward across
Oklahoma Monday and Monday night and northeastward to Missouri and
Illinois by Tuesday morning, embedded within a deep neutrally
tilted trough. At the surface, lee cyclogenesis will take place
over the southern High Plains tonight. The low looks to remain
steady state as it moves eastward across Oklahoma Monday, before
strong forcing for ascent deepens it around 20mb in 24 hours
Monday night through Tuesday night as it lifts northeastward to
Michigan. Wind fields are certainly impressive with this system,
with 500mb winds as high as 125 kts, 700mb winds 80 to 90 kts,
850mb winds 75 to 80 kts, and 925mb winds around 55 kts.

Gradient (non-thunderstorm) winds will be the main threat with
this system with the gradient between the quickly deepening low to
our northwest and high pressure to our east. The overnight
timeframe of the strongest LLJ and inversion north of the warm
front will keep the winds from being as extreme as they otherwise
could be. Still, forecast sounding indicate winds at the top of a
shallow mixed layer underneath the inversion around 40 to 45 kts.
Therefore wind gusts around 40 to 45 mph look reasonable with
gusts over 50 mph possible at higher elevations, which is in line
with the 50th percentile of the NBM 24h max gust forecast. These
will be higher than your typical wind advisory with downed trees
and power outages expected. After a break in the stronger winds
Tuesday morning, they should pick back up into the 35 to 40 mph
range by Tuesday evening with weaker low-level wind fields but
deeper mixing in the mid-level dry slot.

A cool/stable air mass will be in place over Central Alabama Monday
evening due to the influences of a remnant CAD wedge. Widespread
rainfall associated with strong isentropic lift north of the warm
front and subtropical impulses over the Gulf falling into an air
mass with dew points in the 30s and 40s initially will result in
evaporative cooling and temperatures in the 40s Monday evening, with
low temperatures occurring early in the evening. Typically it's
difficult to get the warm front to budge too far northward in
these situations, and model consensus continues to indicate 60
degree temps and dew points will struggle to make it much further
than right along our southern border. The only model indicating
any SBCAPE is the GFS which appears to be an outlier, though there
will be some weak elevated instability. Therefore the severe
threat continues to look quite limited for our area. Will maintain
a low-end threat of damaging winds (though often in these
situations the gradient wind gusts ahead of the line can end up
being stronger than the gusts with the convective line itself),
with a non-zero threat of a tornado near the warm front on our
southern border.

Strong moisture transport will be present and QPF amounts have
ticked upward to around 3 inches with locally higher amounts around
4 inches. With ongoing drought and streamflows running below normal
this will mainly be beneficial rainfall with typical nuisance
flooding in poor drainage areas. But if some heavier bands set up
over urban areas or other flash flood hot spots then some isolated
flash flooding could occur. Ensemble forecasts also indicate some
rivers could reach action stage.

Tuesday night some wraparound/commahead moisture will move across
the north with the cold core associated with the upper low (500mb
temps around -27C). This will result in some drizzle or light
precipitation. With cold air advection dropping 1000-850mb
thicknesses below critical values, some flurries or very light snow
could mix in across the north. Moisture depth will be shallow and
below the DGZ, so no accumulations or impacts are expected with
temperatures also above freezing.

Upper-level pattern remains active through the extended period with
broad troughing covering much of the CONUS. A shortwave passing to
our north Wednesday night looks to be moisture starved but may help
to "prime the pump" for moisture return for the following wave.
This next shortwave moves through somewhere in the Thursday
night/Friday timeframe. There continues to be a lot of ensemble
spread with the amplitude of this system and associated
cyclogenesis. Rain is likely but gradient wind potential and
whether there will be sufficient moisture return for a low-end
severe threat remain very uncertain. An Arctic air mass looks to
move into the northern tier behind this system, but it remains to
be seen whether any cold air will make it down into Central
Alabama or if we stay in a warmer more stormy pattern.

32/Davis

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CST SUN JAN 7 2024

VFR conditions have returned area-wide with high pressure building
over the area. Clouds will continue to clear, and although there
will be increasing high clouds overnight, aviation impacts are not
expected. Winds will begin to increase from the east-southeast
around 15Z as the pressure gradient begins to tighten ahead of the
next weather system.

86/Martin

&&

.FIRE WEATHER...

RH values will fall into the 45 to 55 percent range this afternoon
with west northwest 20ft winds around 10 mph. RH values briefly
fall into the 40 to 45 percent range Monday afternoon with
southeast 20ft winds at 10 to 15 mph with higher gusts. Moisture
and rain chances return from the west Monday afternoon with
widespread showers and a few thunderstorms Monday night into
Tuesday with breezy conditions and 20ft wind gusts around 30 to 40
mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     27  53  40  58 /   0  10 100 100
Anniston    30  55  43  59 /   0  10 100 100
Birmingham  32  53  45  57 /   0  20 100  90
Tuscaloosa  32  56  45  57 /   0  60 100  80
Calera      32  55  45  57 /   0  30 100  90
Auburn      34  52  46  60 /   0  20 100 100
Montgomery  34  57  47  62 /   0  40 100  90
Troy        34  58  48  63 /   0  40 100 100

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...86/Martin
LONG TERM....32
AVIATION...86/Martin
Hazardous weather outlook, Jan 7, 3:45 AM CST, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
345 AM CST Sun Jan 7 2024

ALZ011>015-017>050-081245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
345 AM CST Sun Jan 7 2024

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Windy conditions are expected Monday night through Tuesday night. A
strong storm system will produce gradient winds outside of
thunderstorm activity. Sustained winds of 15 to 25 mph with gusts of
40 to 45 mph will be possible. Winds may gust above 50 mph at higher
elevations.

Isolated flash flooding, mainly in urban and other poor drainage
areas will be possible Monday night into Tuesday morning. Storm
total rainfall amounts from 2 to 3 inches are possible with locally
higher amounts.

Severe storms are possible across southern portions of Central
Alabama between 2 AM and 10 AM on Tuesday. Damaging winds up to 60
mph, and a tornado cannot be ruled out in far southern portions of
Central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
late Monday night into Tuesday morning.

Nearby

Wind Advisories in Alabama, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.